On the least common multiple of Lucas subsequences

Tom 161 / 2013

Shigeki Akiyama, Florian Luca Acta Arithmetica 161 (2013), 327-349 MSC: 11A05, 11B39. DOI: 10.4064/aa161-4-2

Streszczenie

We compare the growth of the least common multiple of the numbers $u_{a_1},\ldots ,u_{a_n}$ and $|u_{a_1} \cdots u_{a_n}|$, where $(u_n)_{n\ge 0}$ is a Lucas sequence and $(a_n)_{n\ge 0}$ is some sequence of positive integers.

Autorzy

  • Shigeki AkiyamaInstitute of Mathematics
    University of Tsukuba
    Tennodai 1-1-1, Tsukuba, Ibaraki
    305-8571, Japan
    e-mail
  • Florian LucaMathematical Institute, UNAM
    04150, Mexico DF, Mexico
    and
    School of Mathematics
    University of the Witwatersrand
    P.O. Box Wits 2050, South Africa
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek